# SDR VNAA2011061600012

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 16,027 hours, 16,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE FS 280 TRANSVERSE BEAM WAS CRACKED.  REPAIRS WERE ACCOMPLISHED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
